# SDR SWAA2012032202478

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 16,376 hours, 9,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EEPLS INOP AT ROW 2.  RELAMPED EEPLS PER M/M.
